# SDR CALA2011042600310

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 41,184 hours, 13,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31311
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ENGINEERING REQUEST, STA 380 S10 REPAIR REQUIRES FURTHER EVALUATION BY BOEING, REF NR 5750953.  REPAIRED STA 400 STRINGER 10L GOUGED PER EC/RA 5331-01557. D.
